# SDR SWIA2019013045487

- Difficulty date: January 10, 2019
- Submitted: January 30, 2019
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 24,170 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR MID SECTOR FRAME AT FS 517 AND STR 25L IN FWD CARGO BAY. (C-CHECK) RO: 01/26/2019 PERFORMED REPAIR OF MID SECTOR FRAME AT FS 517 AND STR 25L IN FWD CARGO BAY IAW REO. LEAK CHECK OF REPAIRED AREA GOOD AT THIS TIME.
